# SDR SWAA2022030188805

- Difficulty date: January 7, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 45,576 hours, 23,158 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; WEB ATTACHED TO THE INBD. SIDE OF THE INBD. DEFLECTION RIB IS CRACKED. MARKED / REMOVED AND REPLACED L ANGLE PER SRM 51-10-02 AND SRM 51-40-02
